# SDR ASAA2019011327785

- Difficulty date: January 13, 2019
- Submitted: January 16, 2019
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 40,963 hours, 12,487 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide Arm
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

L-1 DOOR VERY HARD TO CLOSE. "FWD ENTRY" LIGHT DOES NOT EXTINGUISH ON OVERHEAD PANEL. GROUNDED - YES. ACCOMPLISHED FWD ENTRY DOOR ADJUSTMENT ON L1 DOOR GUIDE ARM (UPPER ARM) REF AMM TASK 52 11 00 820 801 (H) SUBTASK 52 11 00 820 029. OPERATIONAL CHECK OF L1 DOOR GOOD AT THIS TIME. "FWD ENTRY" LIGHT EXTINGUISHES UPON CLOSURE.
